Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the Gauss-Bonnet theorem for complete manifolds


Author: Steven Rosenberg
Journal: Trans. Amer. Math. Soc. 287 (1985), 745-753
MSC: Primary 53C20
DOI: https://doi.org/10.1090/S0002-9947-1985-0768738-0
MathSciNet review: 768738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a manifold diffeomorphic to the interior of a compact manifold with boundary, several classes of complete metrics are given for which the Gauss-Bonnet Theorem is valid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0768738-0
Article copyright: © Copyright 1985 American Mathematical Society